# SDR SWAA2021091497467

- Difficulty date: July 22, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 58,476 hours, 34,391 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK RIB #1 LOCATED ON LEADING EDGE AT LT HORIZONTAL STABILIZER ; 2021-341798 / [01] TOOL USED: CALIPER PN:500-172-20 SN: 11604090; CAL DUE DUE DATE: 12-JAN-22; [02] REPLACED RIB #1 LOCATED ON LEADING EDGE AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-10-02 AND DRAWING 186A1301 REV -; [03] TASK CARD COMPLETE AND CERTIFIED AS RII.
